Parsimonious set representations of orders, a generalization of the interval order concept, and knowledge spaces

Autor(en): Suck, R
Stichwörter: interval order; knowledge space; Mathematics; Mathematics, Applied; partial order; set representation
Erscheinungsdatum: 2003
Herausgeber: ELSEVIER SCIENCE BV
Journal: DISCRETE APPLIED MATHEMATICS
Volumen: 127
Ausgabe: 2
Startseite: 373
Seitenende: 386
Zusammenfassung: 
Partial orders can be represented by subsets of a given set ordered by inclusion. Special kinds of such set representations are investigated because they facilitate the exploration of properties of knowledge spaces. A new type of order relation is defined which is closely related to interval orders. These orders and the interval orders are investigated with respect to their parsimonious set representations. The theorems are applied to knowledge space theory. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0166218X
DOI: 10.1016/S0166-218X(02)00255-X

Show full item record

Google ScholarTM

Check

Altmetric